International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 33, Pages 2083-2095

Mean convergence of Grünwald interpolation operators

Zhixiong Chen

Department of Mathematics, University of Connecticut, Storrs 06269, CT, USA

Received 5 November 2002

Copyright © 2003 Zhixiong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We investigate weighted Lp mean convergence of Grünwald interpolation operators based on the zeros of orthogonal polynomials with respect to a general weight and generalized Jacobi weights. We give necessary and sufficient conditions for such convergence for all continuous functions.